Title
The effect of misspecifying the random effects distribution in linear mixed models for longitudinal data The effect of misspecifying the random effects distribution in linear mixed models for longitudinal data
Author
Faculty/Department
Faculty of Sciences. Mathematics and Computer Science
Publication type
article
Publication
Amsterdam ,
Source (journal)
Computational statistics and data analysis. - Amsterdam
Volume/pages
23(1997) , p. 541-556
ISSN
0167-9473
Carrier
E
Target language
English (eng)
Affiliation
University of Antwerp
Handle